Generalized vector variational inequalities with star-pseudomonotone and discontinuous operators

Bui Trong Kien Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43642

Nonlinear Analysis: Theory, Methods & Applications, 68, (9), 2859-2871, 2008.5
It is well known that a vector variational inequality can be a very efficient model for use in studying vector optimization problems. By using the Ky Fan fixed point theorem and the scalarization method we will prove some existence theorems for strong solutions for generalized vector variational inequalities where discontinuous and star-pseudomonotone operators are involved. Our results can be applied to the study of the existence of solutions of vector optimal problems. Some examples are given and analyzed.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:52:44 uploaded by Ngai_Ching_Wong ] [ 91 downloads ] [ 0 comments ]
@inproceedings{bui2008generalized,
  title={Generalized vector variational inequalities with star-pseudomonotone and discontinuous operators},
  author={Bui Trong Kien, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205244978584171},
  booktitle={Nonlinear Analysis: Theory, Methods & Applications},
  volume={68},
  number={9},
  pages={2859-2871},
  year={2008},
}
Bui Trong Kien, Ngai-Ching Wong, and Jen-Chih Yao. Generalized vector variational inequalities with star-pseudomonotone and discontinuous operators. 2008. Vol. 68. In Nonlinear Analysis: Theory, Methods & Applications. pp.2859-2871. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205244978584171.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved